Approximating quasismooth functions by ordinary polynomials
- 19 Downloads
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
Unable to display preview. Download preview PDF.
- 1.V. K. Dzyadyk, “Approximation of functions by ordinary polynomials on a finite segment of the real axis,” Izv. Akad. Nauk SSSR, Ser. Matem.,22, No.3 (1958).Google Scholar
- 2.A. F. Timan and V. K. Dzyadyk, “On the best approximation of quasismooth functions by ordinary polynomials,” Dokl. Akad. Nauk SSSR, 75, 499–501 (1950).Google Scholar
- 3.A. F. Timan, “On quasismooth functions,” Izv. Akad. Nauk SSSR, Ser. Matem.,15, No.3 (1951).Google Scholar
- 4.A. I. Stepanets and R. V. Polyakov, “On the approximation of continuous functions by ordinary polynomials,” Ukrainsk. Matem. Zh.,20, No.2 (1968).Google Scholar
© Consultants Bureau 1969